# SDR 006876

- Difficulty date: October 29, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- Propeller: Hamstd 14SF*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BLADE POSITION NR 2 ENGINE SIDE.
